Are There Any Medications That Can Cause Depression In Seniors?

Question: Are there any medications that can cause depression in seniors?

Answer: Medications directly do not cause depression. Older patients take a lot of medications and can have side effects from them -- such as drowsiness or fatigue or loss of appetite. But of themselves the medicines directly don't cause a sad mood or depression.

Next: Do People With Alzheimer's Disease Or Other Dementias Tend To Become Depressed?

Previous: Are There Any Medical Conditions That Can Cause Depression In Seniors?

null

-- This embed didnt make it to copy for story id = 4356135. -- This embed didnt make it to copy for story id = 4356135. -- This embed didnt make it to copy for story id = 4356135. -- This embed didnt make it to copy for story id = 4356135. -- This embed didnt make it to copy for story id = 4356135.
Join the Discussion
You are using an outdated version of Internet Explorer. Please click here to upgrade your browser in order to comment.
blog comments powered by Disqus
 
You Might Also Like...
See It, Share It
PHOTO: Salvager Eric Schmitt was combing through the wreckage of a convoy of Spanish ships that sank off the coast of Florida in 1715 when he discovered a missing piece from a gold Pyx.
Courtesy 1715 Fleet - Queens Jewels, LLC
Lisa Kudrow
Seth Poppel/Yearbook Library | Getty Images
PHOTO: In this April 26, 2013 photo, a large home intended for the family of Warren Jeffs is seen in Hildale, Utah.
Trent Nelson/The Salt Lake Tribune/AP
PHOTO: Zac Efron seen at BBC Radio One, April 24, 2014, in London.
Neil P. Mockford/GC Images/Getty Images